Virginia, 2015High Wind in Virginia, November 18, 2015
November 18, 2015 · NWS MRX · 4 events in 2 counties and zones
The main low pressure system moved along a northeast path from the Central Plains through the Central Great Lakes with a lead frontal system moving across the Appalachians. A southeast 45 to 55 knot low level jet crossed the higher terrain generating mountain waves along the foothills.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The main low pressure system moved along a northeast path from the Central Plains through the Central Great Lakes with a lead frontal system moving across the Appalachians. A southeast 45 to 55 knot low level jet crossed the higher terrain generating mountain waves along the foothills.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Nov 18, 2:18 PM EST, 42 minutes earlier.
Area forecast discussion, Nov 18, 2:18 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
218 PM EST WED NOV 18 2015
.SHORT TERM...(LATE THIS AFTERNOON AND TONIGHT)...THE COLD FRONT
WILL PUSH THROUGH THE AREA...EXITING EASTERN AREAS AFTER MIDNIGHT.
BAND OF SHOWERS NEAR AND AHEAD OF THE FRONT WILL PUSH
THROUGH...WITH SOME HEAVY RAIN ESPECIALLY SOUTHERN AND WESTERN
AREAS EARLY. LOCALIZED FLOODING WILL BE POSSIBLE...SO WILL KEEP
MENTION IN HWO. THE STRONG WINDS WILL CONTINUE IN THE MOUNTAINS AND
FOOTHILLS INTO EARLY TONIGHT. THE VALLEY AREAS MAY STILL HAVE SOME
STRONG WIND GUSTS ESPECIALLY NEAR THE LEADING EDGE OF THE HEAVIER
PRECIP. SO PLAN TO LEAVE WIND ADVISORIES/WARNINGS AS ARE FOR NOW.
.LONG TERM...(THURSDAY THROUGH WEDNESDAY)...MOSTLY CLEAR SKIES AND DRY
WEATHER WILL BE PRESENT THURSDAY THROUGH SATURDAY MORNING AS HIGH
PRESSURE SETS UP AND THEN SLOWLY MOVES EAST. HIGH TEMPERATURES
THURSDAY WILL BE A FEW DEGREES ABOVE NORMAL WITH ZONAL FLOW OVER THE
AREA. THEN AS MORE NORTHWEST FLOW SETS UP AHEAD OF THE NEXT TROUGH
MOVING THROUGH...TEMPERATURES WILL DROP TO NEAR NORMAL.
SATURDAY AFTERNOON THROUGH SUNDAY MORNING...A TROUGH AND COLD FRONT
WILL SWING THROUGH THE AREA BEGINNING LATE SATURDAY AFTERNOON
THROUGH THE NIGHT. DRY AIR IS PRESENT...SO EXPECTING RAINFALL
ACCUMULATIONS TO BE LIGHT. THE MAIN FORCING OF THIS SYSTEM WILL BE
NORTH OF I40 WITH THE HIGHEST ACCUMULATIONS IN NORTHEAST TN AND
SOUTHWEST VIRGINIA. BEHIND THIS FRONT...NORTHWEST FLOW AND LOW LEVEL
MOISTURE WILL BE PRESENT. MODELS DISAGREE ON TIMING OF THE COLD AIR
AND MOISTURE...BUT FOR NOW...HAVE LEFT IN CHANCE FOR SNOW IN AREAS
OF NE TN...SW VA...AND THE HIGHER ELEVATIONS OF EAST TN.
COLD AIR WILL FILTER IN BEHIND THE FRONT WITH TEMPERATURES DROPPING
WELL BELOW NORMAL SUNDAY AND MONDAY. TEMPERATURES WILL GRADUALLY
WARM EACH DAY THROUGH THE REST OF THE EXTENDED AS HIGH PRESSURE
STRENGTHENS OVER THE REGION. CLEAR SKIES AND DRY WEATHER WILL BE
PRESENT EACH DAY SUNDAY THROUGH WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 50 65 41 60 / 50 10 0 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 51 62 38 56 / 90 10 0 0
OAK RIDGE, TN 52 62 38 56 / 80 10 0 0
TRI CITIES AIRPORT, TN 51 62 37 55 / 100 10 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR CHEROKEE-CLAY.
TN...HIGH WIND WARNING UNTIL 1 AM EST THURSDAY FOR BLOUNT SMOKY
MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
MONROE-UNICOI.
WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR EAST POLK-NW BLOUNT-
NORTH SEVIER-NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST
GREENE-NORTHWEST MONROE-SULLIVAN-WASHINGTON TN.
WIND ADVISORY UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR
ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-GRAINGER-
HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-LOUDON-
MARION-MCMINN-MEIGS-MORGAN-RHEA-ROANE-SCOTT TN-SEQUATCHIE-
UNION-WEST POLK.
VA...WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR WASHINGTON.
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR LEE-RUSSELL-SCOTT-
WISE.
&&
LW/JWHazardous weather outlook, Nov 18, 2:33 PM EST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
233 PM EST WED NOV 18 2015
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-191945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
233 PM EST WED NOV 18 2015 /133 PM CST WED NOV 18 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SOUTHEAST THROUGH SOUTH WINDS WILL REMAIN STRONG INTO THIS EVENING AS
A COLD FRONT MOVES INTO AND THEN THROUGH THE SOUTHERN APPALACHIAN
REGION. A HIGH WIND WARNING IS IN EFFECT FOR THE MOUNTAINS...AND A
WIND ADVISORY IN EFFECT FOR THE REST OF THE AREA. THE STRONG FLOW
WILL GRADUALLY WEAKEN THROUGH THE EVENING BEHIND THE FRONT.
MODERATE TO HEAVY RAINFALL ASSOCIATED THE SHOWERS MAY GENERATE
LOCALIZED MINOR FLOODING
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY FOR HIGH WIND DAMAGE REPORTS.
In the hours before
Local storm report, Nov 18, 1:05 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
105 PM EST WED NOV 18 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM NON-TSTM WND GST 3 E CADES COVE 35.60N 83.75W
11/17/2015 M54 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST TO 54 MPH AT CADES COVE WEATHER
STATION.
1100 PM NON-TSTM WND GST 2 NNW HAPPY VALLEY 35.63N 83.97W
11/17/2015 M48 MPH BLOUNT TN PARK/FOREST SRVC
WIND GUST TO 48 MPH AT LOOK ROCK TOWER.
0600 AM NON-TSTM WND GST 2 W GATLINBURG 35.72N 83.53W
11/18/2015 M63 MPH SEVIER TN PARK/FOREST SRVC
63 MPH WIND GUST AT COVE MOUNTAIN TOWER.
0700 AM NON-TSTM WND GST 2 S CAMP CREEK 36.06N 82.77W
11/18/2015 M58 MPH GREENE TN OTHER FEDERAL
WIND GUST OF 58 MPH AT CAMP CREEK ELEMENTARY
SCHOOL.
1038 AM NON-TSTM WND DMG 4 ENE ROSEDALE 36.98N 81.86W
11/18/2015 RUSSELL VA BROADCAST MEDIA
TREE DAMAGE IN BELFAST VIRGINIA CAUSED BY
STRONG NON-THUNDERSTORM WINDS.
1149 AM NON-TSTM WND DMG ROSEDALE 36.96N 81.93W
11/18/2015 RUSSELL VA BROADCAST MEDIA
POWER LINES DOWN IN THE ROADWAY DUE TO HIGH
WINDS. HAYTERS GAP ROAD IN ROSEDALE.
&&
NWS MORRISTOWN TN
IRIS SYSTEMSpecial weather statement, Nov 18, 1:15 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
115 PM EST WED NOV 18 2015
TNZ081>083-098-099-181915-
RHEA TN-BLEDSOE TN-MARION TN-HAMILTON TN-SEQUATCHIE TN-
115 PM EST WED NOV 18 2015
...SPECIAL WEATHER STATEMENT FOR HAMILTON...MARION...SEQUATCHIE...
BLEDSOE...AND RHEA COUNTIES UNTIL 215 PM EST/115 PM CST...
AT 110 PM EST /1210 PM CST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF DUNLAP TO WHITWELL TO NEAR JASPER...AND MOVING NORTHEAST AT 25
MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...DAYTON...DUNLAP...JASPER...PIKEVILLE...SODDY-DAISY...
SIGNAL MOUNTAIN...WALDEN...LAKESITE...WHITWELL...KIMBALL...
RIDGESIDE...HARRISON...FAIRMOUNT...RED BANK...COLLEGEDALE...
GRAYSVILLE...POWELLS CROSSROADS...MARTIN SPRINGS AND OOLTEWAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8571 3517 8566 3530 8566 3532 8556
3538 8549 3541 8549 3543 8554 3549 8554
3553 8560 3555 8546 3557 8542 3572 8526
3576 8526 3577 8513 3543 8501 3538 8503
3537 8502 3538 8500 3499 8508
TIME...MOT...LOC 1810Z 243DEG 23KT 3552 8555 3521 8554 3499 8557
AMP.23Special weather statement, Nov 18, 1:52 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
152 PM EST WED NOV 18 2015
TNZ067-082>085-099>102-181930-
RHEA TN-ROANE TN-MEIGS TN-BLEDSOE TN-BRADLEY TN-HAMILTON TN-
WEST POLK TN-EAST POLK TN-MCMINN TN-
152 PM EST WED NOV 18 2015
SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...BLEDSOE...
BRADLEY...HAMILTON...WEST POLK...EAST POLK...AND MCMINN COUNTIES
UNTIL 230 PM EST/130 PM CST/...
AT 151 PM EST /1251 PM CST/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF SPRING CITY TO 10 MILES SOUTHEAST OF RIDGESIDE...AND MOVING EAST
AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...DAYTON...KINGSTON...ROCKWOOD...DECATUR...
BENTON...SODDY-DAISY...ETOWAH...SPRING CITY...LAKESITE...
CHARLESTON...WILDWOOD LAKE...SOUTH CLEVELAND...EAST CLEVELAND...
MIDTOWN...HARRISON...COLLEGEDALE...FAIRVIEW AND HARRIMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8514 3577 8515 3577 8504 3575 8503
3576 8492 3583 8477 3593 8465 3595 8460
3595 8456 3597 8453 3574 8447 3563 8459
3563 8452 3561 8454 3540 8441 3533 8440
3532 8445 3529 8450 3525 8440 3499 8440
TIME...MOT...LOC 1851Z 264DEG 33KT 3585 8508 3495 8508
JWSpecial weather statement, Nov 18, 2:29 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
229 PM EST WED NOV 18 2015
TNZ085-086-100>102-182015-
BRADLEY TN-NORTHWEST MONROE TN-WEST POLK TN-EAST POLK TN-MCMINN TN-
229 PM EST WED NOV 18 2015
SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...NORTHWEST MONROE...WEST
POLK...EAST POLK...AND MCMINN COUNTIES UNTIL 315 PM EST...
AT 229 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CHARLESTON TO 7 MILES
SOUTHEAST OF WILDWOOD LAKE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ATHENS...SWEETWATER...MADISONVILLE...BENTON...DUCKTOWN...
ETOWAH...CHARLESTON...EAST CLEVELAND...WILDWOOD LAKE...SOUTH
CLEVELAND...ENGLEWOOD...TELLICO PLAINS...NIOTA...CALHOUN...MOUNT
VERNON...DENTVILLE...HILLSVIEW...CONASAUGA AND FLINT SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3499 8497 3502 8496 3503 8499 3545 8480
3558 8469 3563 8428 3530 8431 3524 8437
3520 8435 3521 8432 3499 8434
TIME...MOT...LOC 1929Z 270DEG 32KT 3535 8470 3501 8476
JWSpecial weather statement, Nov 18, 2:35 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
235 PM EST WED NOV 18 2015
TNZ012-035-067-068-084>086-182015-
ROANE TN-MEIGS TN-SCOTT TN-LOUDON TN-NORTHWEST MONROE TN-MORGAN TN-
MCMINN TN-
235 PM EST WED NOV 18 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...MEIGS...SCOTT...LOUDON...
NORTHWEST MONROE...MORGAN...AND MCMINN COUNTIES UNTIL 315 PM EST...
AT 235 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKWOOD TO 10 MILES
NORTHWEST OF SWEETWATER TO ATHENS...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...LENOIR CITY...KINGSTON...SWEETWATER...ROCKWOOD...
LOUDON...WARTBURG...MIDTOWN...FAIRVIEW...HARRIMAN...PHILADELPHIA...
SUNBRIGHT...OAKDALE...ELGIN...PINE ORCHARD...PETROS...DEARMOND...
SLICK ROCK...PAINT ROCK AND DEERLODGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3558 8468 3587 8472 3591 8468 3601 8474
3633 8478 3633 8475 3635 8474 3636 8444
3619 8440 3614 8445 3611 8442 3609 8438
3577 8430 3562 8429
TIME...MOT...LOC 1935Z 255DEG 37KT 3586 8468 3567 8463 3543 8462
JWSpecial weather statement, Nov 18, 2:52 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EST WED NOV 18 2015
TNZ012-013-182030-
CAMPBELL TN-SCOTT TN-
252 PM EST WED NOV 18 2015
SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...AND SCOTT COUNTIES UNTIL
330 PM EST...
AT 251 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ONEIDA
TO NEAR HUNTSVILLE...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...ONEIDA...JACKSBORO...HUNTSVILLE...HELENWOOD...
CARYVILLE...WINFIELD...ROYAL BLUE...KETCHEN...ELK VALLEY...NORMA AND
SMOKEY JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3659 8417 3628 8415 3628 8443 3635 8445
3635 8455 3660 8461
TIME...MOT...LOC 1951Z 255DEG 32KT 3659 8456 3636 8451
JWHigh Wind, Wise
- When
- November 18, 3:00 PM EST
- Where
- Wise forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.954, -82.625 (the zone’s center; the record gives no point)
A tree was reported down on a home in Coeburn.
High Wind, Russell
- When
- November 18, 4:10 PM EST
- Where
- Russell forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
Strong wind destroyed a three bay garage along route 71 in Lebanon.
High Wind, Russell
- When
- November 18, 10:38 PM EST
- Where
- Russell forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
Tree damage due to strong wind gusts was reported in Belfast.
High Wind, Russell
- When
- November 18, 11:49 PM EST
- Where
- Russell forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.934, -82.096 (the zone’s center; the record gives no point)
Power lines were reported down due to strong wind gusts on Hayters Gap Road in Rosedale.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Georgia, November 18, 20152 injured · $268,000 · EF1 · 5 events
- High Wind in New York, November 18, 2015$65,000 · 55 kt wind · 3 events
- High Wind in North Dakota, November 18 to 19, 201563 kt wind · 36 events
- High Wind in Pennsylvania, November 18, 2015$50,000 · 50 kt wind · 1 event
- High Wind in South Dakota, November 18, 201567 kt wind · 26 events
- High Wind in South Dakota, November 18, 201570 kt wind · 23 events
- Flooding and Heavy Rain in North Carolina, November 18 to 19, 2015$24,000 · 4 events
- Flash Flooding and Strong Wind in Alabama, November 18, 2015$16,000 · 10 events
- Tornadoes and Flash Flood in Florida, November 18 to 19, 2015$20,000 · EF0 · 4 events
- High Wind in North Dakota, November 18, 201558 kt wind · 18 events
- High Wind in Montana, November 18, 201559 kt wind · 11 events
- Flash Flood and Heavy Rain in Hawaii, November 18 to 21, 20158 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604502, 604503, 604500, 604501.